Number of the records: 1
Symmetric cubic graphs of small girth
- Conder, Marston Symmetric cubic graphs of small girth / Marston Conder, Roman Nedela
In Journal of Combinatorial Theory : Series B. -- San Diego : Academic Press Inc. Elsevier Science, 2007. -- ISSN 0095-8956. -- ISSN 1096-0902. -- Vol. 97, no. 5 (2007), pp. 757-768
1. arc-transitive graph 2. s-regular graph 3. regular maps
I. Nedela, Roman, 1960-
II. Journal of Combinatorial Theory : Series B. -- Vol. 97, no. 5 (2007), pp. 757-768
519.1
BB301
Number of the records: 1